MathSciNet Relay Station
MathSciNet bibliographic data
MR2051119 (2005d:20017) 20C15 (20D10 20D15)
Moretó, Alexander Derived length and character degrees of solvable groups. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1599–1604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement